# SDR DALA1030781602

- Difficulty date: November 5, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 55,433 hours, 7,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT L2 LAVATORY IS INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY PER AMM 33-51-10. SYSTEM OPERATION RETURNED TO NORMAL.  (2010-D1337) (DL76G103060)
